Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An extension of the Marcinkiewicz interpolation theorem to Lorentz spaces


Author: Richard A. Hunt
Journal: Bull. Amer. Math. Soc. 70 (1964), 803-807
Addendum: Bull. Amer. Math. Soc., Volume 71, Number 2 (1965), 396--396
MathSciNet review: 0169037
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11242-8
PII: S 0002-9904(1964)11242-8